# SDR AALA202507299614

- Difficulty date: July 18, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 38,499 hours, 15,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 61639203
- Part serial: C3664
- Condition: Low Pressure
- Location: Zone 800 Slide
- Part time: 38,581 hours, 15,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN ARMING DOOR 3L, THE #1 FLIGHT ATTENDANTS INFORMATION SCREEN SHOWS, SLIDE PRESSURE LOW. **SUPPLEMENTAL REPORT FOR AALA202507229614: MAINTENANCE REPLACED THE L3 DOOR ESCAPE SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.** (CLOSED)
